# SDR IPXA2019072644907

- Difficulty date: July 2, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 20,693 hours, 12,912 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237450000000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 DURING ACCOMPLISHMENT OF EO#A300-5230-41004-N AFT CARGO DOOR FITTING INSPECTION, A CRACK INDICATION WAS NOTED DURING ROTO PROBE INSPECTION FR-62 AFT BOTTOM HOLE. REMOVED AND REPLACED FR-62 FORK FITTING PER EA#300-5230-27-A2357.
